# SDR WTAA960192

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAX - SERVICE DOOR LIGHT ILLUMINATED ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE ADJUSTED SERVICE DOOR MICROSWITCH SCREW.  DOOR LIGHT OUT ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
